| Catalog Number |
01.18.141 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 october 2019: lot 124511: 50 items manufactured and released on 11-jan-2013.Expiration date: 2017-nov-30.No anomalies found related to the problem.To date, 42 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 6 years and 4 months after primary the surgeon revised the patient hip for stem loosening.Stem and head replaced successfully.